# SDR 08FDEA00194

- Difficulty date: January 18, 2008
- Submitted: January 21, 2008
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 42,089 hours, 28,536 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Condition: Separated
- Location: Anti-Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: J, A

## Discrepancy

DURING CLIMB-OUT WITH CLIMB POWER SET AND PASSING 3500 FT MSL, NR 2 ENG FIRE HANDLE AND BELL ACTIVATED.  COMPLIED WITH QRH AND DUMPED 400 LBS OF FUEL. LANDED AT MEM.  FOUND NR 2 ENG COWL ANTI-ICE DUCT SEPARATED AFT OF VALVE DUCT DAMAGED.  REMOVED AND REPLACED NR 2 ENG LT A/I AFT DUCT SECTION PER MM 75-10-012-4.  OPS AND LEAK CHECKS GOOD IN REFERENCE TO MM 75-10-000-2.
